Flomax dosage medication side effects

Common Questions and Answers about Flomax dosage medication side effects

flomax

Avatar n tn Hi and sorry about your father, I just looked up side effects and flomax and it said see a physician right away if you get fainting, so it could be the flomax and is a serious side effect. He needs to get in to see a physician right away. It can also be the blood pressure med that is making his blood pressure go too low possibly. Both things need to be checked. I'm also very sorry about your mother. This is a lot to deal with.
Avatar m tn http://www.drugs.com/sfx/flomax-side-effects.html). If it persists, it is best that you inform your doctor about this also for proper management. A change of medication or dosage may be indicated. Take care and do keep us posted.
Avatar n tn A low dose of any medication is considered safer during first use as the chances of any reactions and side effects are less and are easier to manage. The manufacturer recommends that you use only two doses within a 24-hour period. Using the higher dose should be discussed with your prescribing doctor as there are variations in individual responses to any drug. The UTI could have been the result of introducing external bacteria into the urethra and not flushing it soon after.
284078 tn?1282620298 She had developed an acute myopic shift from a choroidal effusion which pushed the lens/iris diaphram forward. Fortunately, God was on her side because she was smart enough to stop the Topamax and go to the emergency room before she developed an attack of acute narrow angle glaucoma (symptoms severe eye pain, headache, nausea, vomiting, almost complete vision loss.
Avatar n tn Since that time other medications were required, like Cymbalta, Flomax, and a Statin among others. Almost every med has the same side effect of either gaining or losing weight. In my case, like so many others here was gaining. In order to meet my personnel challenge of maintaining 40mg, I need to switch to either the Duragesic patch or Oxicontin. Although they are part of the narcotic family, I have bad side effects with Oxicontin and more so with the patch.
Avatar m tn This may cause blood pressure to fall excessively and heart rate to increase, especially when you rise from a sitting or lying position. The risk of other side effects such as dizziness, lightheadedness, fainting, headache, flushing, nasal congestion, heart palpitations, and priapism (prolonged and painful erection unrelated to sexual activity) may also increase.
129317 tn?1189759421 Since this is a relatively new med and you have been using it for some time I would be grateful to know whether there are any notable side effects or contraindications with other meds. I am presently on Glucotrol, Coreg, Diovan, Vytorin 10/20, low dose Ativan and Nitro as needed. I also have periodic premature atrial beats or PACs but these are not a serious problem. My Rx calls for 500mg x2 a day. Is it OK to start with x1/day and move up to the x2 dosage?
Avatar m tn Thanks man for reminding me! That used to the first thing I'd check out with any drug during treatment. Because of the "flow" I stayed away from any decongestants and some other stuff can't seem to remember. Even took Flomax for a while although not crazy about its side effects. Anyway, the "flow" has been much better lately and the last thing I want is more problems. Hopefully Wellbutrin won't affect it. I'll definitely ask my doc and will do some research now.
Avatar m tn I was so afraid to take any other medication, including doctor's prescribed, because of the many side affects that came along with it. Feeling desperate a year ago, I decided to research the web for some relief, and that's when I discovered serelax. I researched this product for approx. a month before I decided to give a chance. If only I had this product much earlier. For me, the 'black hole'(expression of my depression) has disappeared. I feel hopeful and grateful.
147426 tn?1317269232 It takes about 7 years to really know what repercussions/side effects a new medication brings. In other words, if you take a brand new medication, you are essentially a guinea pig - helping to complete the research that wasn't finished before the med was approved. The "Worst Pills, Best Pills" phone number is: 800-289-3787. They also have a website you can subscribe to (but I like the newsletter because I'm a technophobe): www.worstpills.
Avatar n tn A doctor at a hospital in Bangkok without ever informing my father what the possible side effects of Zometa (bone pain relieving medication) could be administered it to my father. He was 74 years old. My father suffered renal failure, had to undergo dialysis and then had a ureteral stent inserted. He already underwent a replacement of the first stent. However, he has been passing a lot of blood in his urine. He will be going for blood transfusion due to him becoming anemic.
Avatar m tn -Reduced energy, depression; again, possibly side-effects. -Colder penis temperature and lighter glans color, also when in the firm+flaccid state. When erect, or after taking a warm bath, the reddish/purple color returns to the glans. -Hemorrhoids, which may or may not have been present when the penile symptoms started. -Back pain in the lower-left thoracic region. -More flatulence than usual. -Pain in the perineum - possibly related to hemorrhoids.
Avatar n tn I'll go see a doctor to rule out the bad stuff, also since in my case I was having some very light headaches on and off on my left side, so putting 1+1 together that's something that makes your mind run crazy with bad diseases.
Avatar n tn I have had the warm sensation in the back/side of my upper right thigh for about 5 days now. It lasts for about 3/4 sec's then goes away. The first day it happened twice and now it happens frequently throughout the day (8-12 times). I do have health insurance and plan to make an appointment tomorrow. I will let you know the outcome of my visit.
Avatar n tn No medication I tried never made any difference. 2. The only thing that makes my condition improve is abstinence for a week or two (which drives me absolutely nuts). Sometimes, even 2 weeks isn't enough and blood still comes out. It seems the amount of time required to heal keeps increasing over the years. I find this part really hard to deal with. 3. When it happens, I always make sure I go urinate ASAP. The sooner the better because the blood clot gets bigger and stickier with time.